# SDR DJFA2005105

- Difficulty date: June 1, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N798TA
- Make and model: Beech 400A
- Aircraft serial: RK198
- Aircraft time: 5,956 hours, 4,855 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WITH ANTI-ICE SYS ON, NOTICED A STRANGE ODOR IN CABIN.  WHILE LOOKING INTO CABIN THERE WAS A HAZY SMOKE EMANATING FROM REAR CABIN AROUND LAV AREA.  CREW SELECTED RT ENG AS BLEED AIR SOURCE SMOKE APPEARED TO DECREASE.  ACFT DIVERTED TO KAGS & MADE AN UNEVENTFUL LANDING.  A STRONG ODOR REMAINED AROUND AFT BAGGAGE AREA. MX PERFORMED HIGH POWER ENGINE RUNS WHILE CYCLING THROUGH BLEED AIR SOURCES USING VARIOUS TEMP SETTINGS.  COALESCER SOCK IN ACM REPLACED AND ENGS RUN AGAIN USING DIFFERENT BLEED AIR SOURCES & TEMP SETTINGS.  LINES AT ACM & WING ANTI-ICE DUCTS IN LAV WERE INSPECTED WITH NO NOTED DEFECTS.  A CHECK FLT OF THE AIRCRAFT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
